How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Monika Hearne, M.D. Your Own Question
Monika Hearne, M.D.
Monika Hearne, M.D., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 5180
Experience:  With experience and compassion, I treat my patients like family.
26166488
Type Your OB GYN Question Here...
Monika Hearne, M.D. is online now

I went on cerazette at 40 as my periods were coming 10 days

Customer Question

I went on cerazette at 40 as my periods were coming 10 days apart and between those ten days I had a mood drop . Ive been v happily on it for 10 years. no periods no mood no nothing. but. recently Ive been v anxious and a bit snappy and I realised that it was the last few days of my packet. I can see a pattern forming. I am v healthy otherwise. Is it because my hormones have changed over 10 years do you think. I m totally freaked out at the thought of coming off them and getting a period as I live in a v hot country at the mo and swim every day. Can I keep taking them, do I need a hormone level test. I thought cerazette was a mini pill IE low dose but could that be unnecessary now? THank you
Submitted: 2 months ago.
Category: OB GYN
Expert:  Dr. David replied 2 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

you could be going into a bit of menopause where your body's own estrogen levels could be dropping on their own

yes, you can continue to take the cerazette birth control pills through your menopause

it could help your menopause transition

only blood tests can tell for sure if you are going into menopause.

let me know if you have questions.